RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 7–9 (Mi dan4761)  

MATHEMATICS

Pleated surfaces in hyperbolic manifolds, and Teichmüller spaces

B. N. Apanasovab, A. V. Tetenovc

a University of Oklahoma, USA
b Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
c Gorno-Altai State Pedagogical Institute

Full text: PDF file (274 kB)

Bibliographic databases:
UDC: 514.756.2+517.54
Presented: М. М. Лаврентьев
Received: 14.04.1993

Citation: B. N. Apanasov, A. V. Tetenov, “Pleated surfaces in hyperbolic manifolds, and Teichmüller spaces”, Dokl. Akad. Nauk, 337:1 (1994), 7–9

Citation in format AMSBIB
\Bibitem{ApaTet94}
\by B.~N.~Apanasov, A.~V.~Tetenov
\paper Pleated surfaces in hyperbolic manifolds, and Teichm\"uller spaces
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 7--9
\mathnet{http://mi.mathnet.ru/dan4761}
\zmath{https://zbmath.org/?q=an:0851.53003}


Linking options:
  • http://mi.mathnet.ru/eng/dan4761
  • http://mi.mathnet.ru/eng/dan/v337/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020